Lycopodium aggravation - someone please reply!!!Female, 29 yr old.
I took Lycopodium 200c twice a day for one week: it fixed almost completely my 12 years long acne (the situation has dramatically improved), but the leuchorrea (which was one of the main symptom) worsened and I have started to feel a pressing pain on both sides below the lower ribs which I had never experienced before: it's mainly on the right side, better after eating, not really painful but very pressing: gives me the sensation to be overwhelmed and short of breath.
I have huge problems of self confidence and inadequacy while performing my professional singer job.
My boyfriend put me really down before an audition and I completely blew it.
I have problems of economical independence, the world scares me, I feel unable to follow its rules.
I crave for appreciation and good feed-backs: I dont know who I am and where I stand although I have loved my profession since the earliest months of my life.
I have great professional skills that I cannot benefit: when at auditions, I separate from myself and feel out of place, separate from myself, stupid, like I have never sung in my life.
I sometimes think that I am really just taking advantage of my boyfriend's hospitality, as he sometimes accuses me, not willing to face adult life and the real world, doubting if I love him or not.
I thought LYC was the right remedy because it fit my profile well and it's the first that has at least improved my acne, after many have failed:
- Sepia (LMK, 5 drops a day for 6 months): improved leuchorrea and almost healed the excoriation in my uterus; opened my heart emotionally)
- Natrum Muriaticum (XMK, 5 drops for 2 weeks): I cried and grieved for all I had neved cried in my life before
- Platina 1 month, made me beautiful, but arrogant and showed me my lack of self confidence and my tendence to boost myself because I feel like nothing: I feel impotent, I feel in a no-win situation.
- Sulphur (30c, then 200c, daily for 2 weeks): gave me a great great mood and self-confidence, freedom to behave the way I wanted without worrying about my boyfriend's judgments. It improved the acne and took the leuchorrea away, but I took too much - 200c twice daily and I felt too hot and itchy and got a dry eczema, so I quit it.
Right after I started the Lyc the skin improved but I got this pain and I don't feel in a good mood.
So what went wrong? Too much too often? Should I just stop it now? Do I need an antidote? Have I caused a permanent damage to my liver?
Someone please, please reply.
I am faraway for home and I cannot see my homeopath before months.
acnevictim on 2010-12-22
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.